MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-267614

Медицинская библиотека · BMJ case reports · 2025

Unregulated skin-lightening cream use causing topical steroid-induced dermatitis and nodulocystic acne.

Zade Sumedha Rajendra, Khasbage Sameer Uttamrao

СтатьяКлинический случайПеревод в очереди

Аннотация

A woman in her early 30s developed severe facial erythema, telangiectasia, burning sensation and progressive hyperpigmentation after 12 months of using an over-the-counter skin-lightening product labelled 'skin-lightening cream' purchased from a local beauty store. Laboratory analysis confirmed the presence of clobetasol propionate 0.05% w/w, which was not disclosed on the product label. Following discontinuation, she developed painful nodulocystic acne as a delayed complication. Treatment with topical calcineurin inhibitors, emollients, photoprotection and oral doxycycline resulted in partial improvement of erythema and telangiectasia, though acne management remained challenging. This case highlights the significant public health risks posed by unregulated cosmetic products containing undisclosed potent corticosteroids and emphasises the need for increased clinical vigilance and regulatory oversight.

Для цитирования: Zade Sumedha Rajendra, Khasbage Sameer Uttamrao. Unregulated skin-lightening cream use causing topical steroid-induced dermatitis and nodulocystic acne.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-267614.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.